# SDR SIMA201008901

- Difficulty date: March 26, 2010
- Submitted: March 30, 2010
- Operation: Air carrier
- Aircraft: N509AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10078
- Aircraft time: 17,525 hours, 3,199 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Part number: PA010030
- Condition: Discharged
- Location: Flashlight
- Component: Flashlight, Dme
- Component part number: P2070009120
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING THE MAINTENANCE BASE VISIT FOUND THE FLIGHT ATTENDANT’S EMERGENCY FLASHLIGHT TO BE INOPERABLE.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED THE FLIGHT ATTENDANT’S EMERGENCY FLASHLIGHT BATTERY IAW CMM 25-601-01.  THE AIRCRAFT WAS RETURNED TO SERVICE.
